Kentucky, 2011

Flash Flood and Flooding in Kentucky, May 1 to 10, 2011

May 1 to 10, 2011 · NWS PAH · 23 events in 22 counties and zones

Widespread flooding continued from April into May across western Kentucky. Following excessive rain in April, a final dose of heavy rain came between April 30 and May 2.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$9.3 million
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Widespread flooding continued from April into May across western Kentucky. Following excessive rain in April, a final dose of heavy rain came between April 30 and May 2. Numerous rounds of showers and thunderstorms produced additional average rainfall amounts of 4 to 6 inches, which caused isolated flash flooding. Between 9 and 22 inches of rain fell across the region between April 22 and May 3. Most creeks and streams flooded for an extended period of time. Some of the flooding was major. Numerous roads were flooded and closed, including some major state roads such as U.S. Highways 62, 60, and 51. Some schools delayed or cancelled classes due to the large number of flooded roads. A bridge was washed out over Mayfield Creek near the Graves and McCracken County line. Some of the smaller rivers that flooded included the Tradewater River in Webster County and the Clarks River in Marshall and northeast Graves Counties. Roads were closed near each river. Some homes and businesses were sandbagged. All main roads to Providence in Webster County were closed. The communities of Clay and Blackford in Webster County were isolated by flooding, accessible by boat only. Lake Barkley and Kentucky Lake rose rapidly, breaking record levels at the beginning of the month. Both lakes reached around 372.5 feet by May 4. The top of the gates at Kentucky Dam are at 375 feet. Lakeshore flooding forced the closure of recreational facilities and roads, including portions of the Land Between The Lakes National Recreation Area. Campgrounds along the lake were flooded. Marinas were closed. Flooding of the Tennessee River affected the western edge of Calvert City and a few homes near Possum Trot, with some homes sandbagged.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 30, 2:03 PM CST, 9 hours 57 minutes earlier.

Area forecast discussion, Apr 30, 2:03 PM CST, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
303 PM CDT SAT APR 30 2011

.SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/
BIGGEST CHALLENGE WITH THIS PACKAGE WILL BE POPS AND
PLACEMENT/AMOUNT OF QPF WITH SEVERAL ROUNDS OF PRECIP POSSIBLE
THROUGH TUESDAY.

UNFORTUNATELY THE CHANCE FOR HEAVY RAINFALL WILL AGAIN BECOME AN ISSUE
FOR OUR CWA. TODAY AS A WARM FRONT LIFTS NORTH OF OUR REGION...IT
WILL PUT US IN THE WARM SECTOR AHEAD OF THE APPROACHING SYSTEM.
THIS WILL ALLOW FOR LOW LEVEL MOISTURE TO STREAM QUICKLY ACROSS/INTO
THE REGION IN ADVANCE OF THE FRONT. AS A RESULT...SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT
STARTING LATE THIS AFTERNOON.

TONIGHT THE FRONT WILL SLOWLY MOVE INTO/ACROSS THE LOWER OHIO
VALLEY AND UNFORTUNATELY STALL OUT OVER THE SOUTHEAST CORNER OF
OUR CWA BY 00Z MONDAY THUS PROVIDING A LOW LEVEL FORCING MECHANISM
FOR CONVECTION.

PRECIP/QPF CHANCES WILL BE BEST TONIGHT AND SUNDAY NIGHT AS RIPPLES
OF ENERGY IN THE SOUTHWEST FLOW ALOFT COMBINE WITH THE NOCTURNAL
JET AND THE STATIONARY BOUNDARY. THIS WILL INDUCE OVERRUNNING SCENARIOS
IN BOTH PERIODS AND PRODUCE SHOWERS AND THUNDERSTORMS CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL ALONG A NE-SW AXIS ACROSS OUR
CWA. DURING THE DAYTIME HOURS ON SUNDAY AND MONDAY PRECIP IS
EXPECTED...BUT THE PREVIOUSLY MENTIONED COMBINATION OF SYNOPTIC
PARAMETERS WILL PRODUCE THE BEST CHANCES FOR PRECIP AND/OR QPF
DURING THE NIGHTTIME HOURS.

QPF TOTALS FROM TONIGHT THROUGH TUESDAY RANGE FROM AROUND 2 INCHES
OVER THE NORTHWEST SECTIONS OF OUR CWA TO AROUND 5 INCHES OVER THE
MISSOURI BOOTHEEL.

.LONG TERM.../TUESDAY THROUGH SATURDAY/
A MID LEVEL TROF WILL MOVE THROUGH THE PAH FORECAST AREA ON TUE...
SHUTTING OFF THE LINGERING SHOWER ACTIVITY. THROUGH THU...HIGH
PRESSURE AT THE SFC WILL BE JOINED BY RIDGING IN THE MID/UPPER
LEVELS TO BRING AN INTERVAL OF MUCH NEEDED DRY WEATHER. THU
NIGHT/FRI...A FAST-MOVING SHRTWV TROF AND MOISTURE-STARVED COLD
FRONT IS PROGGED TO SWEEP THROUGH THE REGION AND OFFER UP A BRIEF
POSSIBILITY OF PCPN AND NOT NECESSARILY SEVERE WEATHER. DAY 7 LOOKS
DRY ATTM. EXPECT TEMPS TO RECOVER TO NEAR NORMAL LATE IN THE 7 DAY
FORECAST.

&&

.AVIATION...
THE BEST PRESSURE GRADIENT WILL BE IN PLACE FOR AFTN ACROSS THE PAH
FORECAST AREA AS A SFC WARM FRONT PASSES THROUGH TOWARD THE NE.
BREEZY CONDITIONS ARE FORECAST TO LET UP IN THE EVE AS A SFC
PRESSURE TROF AND COLD FRONT ARRIVE. THOUGH SHOWERS WILL RETURN BY
EARLY EVE...DETERIORATING CIG/VSBY CONDITIONS SHOULD NOT OCCUR UNTIL
LATER IN THE EVE AND OVNGT...WEST TO EAST. AFTER THAT...THERE MAY BE
BRIEF REPRIEVES IN THE PCPN...BUT THEY SHOULD NOT LAST LONG.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
     CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
     LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
     TRIGG-UNION KY-WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
     MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE
     MO.

IL...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     EVENING FOR ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-
     HARDIN-JACKSON-JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-
     PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     EVENING FOR GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

DB/JAP
Hazardous weather outlook, Apr 30, 5:28 PM CST, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CDT SAT APR 30 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-012330-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
628 PM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE FORECAST TONIGHT. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND WESTERN KENTUCKY. THE MAIN
CONCERN IS LARGE HAIL...BUT LOCALIZED DAMAGING WIND GUSTS ARE ALSO
POSSIBLE.

IN ADDITION...LOCALLY HEAVY RAIN IS POSSIBLE. A FLASH FLOOD WATCH
BEGINS THIS EVENING AND CONTINUES THROUGH MONDAY EVENING. REFER TO
THE FLASH FLOOD WATCH FOR MORE INFORMATION.

SIGNIFICANT FLOODING PROBLEMS PERSIST ACROSS PORTIONS OF THE
QUAD STATE AREA. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR THE MOST CURRENT INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF HEAVY RAINFALL ARE EXPECTED SUNDAY INTO MONDAY...
ESPECIALLY DURING THE OVERNIGHT HOURS. REFER TO THE FLASH FLOOD
WATCH FOR DETAILS.

WIDESPREAD RIVER FLOODING WILL PERSIST. SOME OF THE FLOODING WILL
BE MAJOR...ESPECIALLY ALONG PORTIONS OF THE OHIO...MISSISSIPPI AND
WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

JP

In the hours before

Local storm report, Apr 30, 7:40 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
840 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             SHARPE                  36.97N 88.46W
04/30/2011  E1.00 INCH       MARSHALL           KY   PUBLIC

&&

CW
Local storm report, Apr 30, 10:43 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1143 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             DEXTER                  36.79N 89.96W
04/30/2011  E1.00 INCH       STODDARD           MO   PUBLIC

&&

CW
Local storm report, Apr 30, 10:49 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TORNADO          S BARLOW                37.05N 89.05W
04/23/2011                   BALLARD            KY   NWS STORM SURVEY

            EF1 TORNADO...PEAK WIND 99 MPH. AVERAGE PATH WIDTH 65
            YARDS...PATH LENGTH WAS 1.6 MILES. LARGE TREE ON ONE HOME
            AND TWO MOBILE HOMES. MINOR ROOF DAMAGE ON TWO HOMES AND
            CARPORT. SEVERAL LARGE TREES UPROOTED AND SNAPPED EAST OF
            HIGHWAY 60. PART OF ONE METAL WALL DAMAGED AT MAINTENANCE
            BUILDING. ROOF DAMAGE TO ONE BARN.

&&

K. SMITH
Local storm report, Apr 30, 11:23 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1223 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          ESE KLONDIKE            37.06N 89.23W
04/23/2011                   ALEXANDER          IL   NWS STORM SURVEY

            EF2 TORNADO...PEAK WIND 120 MPH. PATH WIDTH 120 YDS AND
            PATH LENGTH 2.9 MILES. ONE MOBILE HOME DESTROYED...WITH
            MINOR/MODERATE ROOF DAMAGE TO TWO HOMES IN THE KLONDIKE
            AREA. 20 FOOT TALL ARPT. HANGAR DESTROYED ALONG WITH 2
            LIGHT AIRCRAFT. ARPT. MGR. OBSERVED 118 MPH WIND ON
            ANEMOMETER. LARGE TREES DAMAGED ONE HOME/TWO TRAILERS IN
            URBANDALE. SEVERAL TREES UPROOTED/SNAPPED ALONG PATH.

&&

K. SMITH

The radar

The Paducah radar (KPAH), 18 km away, was scanning. The volume nearest the first event began at 06:00 UTC.

Open the radar archive at this moment

Event by event

22 flood, 1 flash flood. Local standard time, as filed.

Flood, Ballard

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Ballard County, Bandana to 1.69 mi NE of Ingleside
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.150, -88.950

Flood, Caldwell

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Caldwell County, 5.29 mi SSE of Dulaney to 1.8 mi N of Fredonia
Cause
Heavy Rain
Property damage
$250,000
Reported by
Trained Spotter
Coordinates
37.029, -87.935

Flood, Calloway

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Calloway County, 5.53 mi ESE of New Concord to 1.95 mi NNE of Faxon
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.514, -88.061

Flood, Carlisle

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Carlisle County, Arlington to 0.8 mi SW of Milburn
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.780, -89.020

Flood, Christian

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Christian County, 2.15 mi WSW of La Fayette to 2.51 mi E of Hensleytown
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.654, -87.683

Flood, Crittenden

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Crittenden County, Casad to 1.63 mi ENE of Weston
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.450, -88.170

Flood, Daviess

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Daviess County, 0.9 mi S of Red Hill to 1.55 mi WSW of Ellis
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.607, -87.047

Flood, Fulton

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Fulton County, Anna Lynne to 0.94 mi N of Hickman
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.550, -89.250

Flood, Graves

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Graves County, Baltimore to 1.28 mi WNW of Lowes
Cause
Heavy Rain
Property damage
$3.0 million
Reported by
Trained Spotter
Coordinates
36.680, -88.800

Flood, Henderson

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Henderson County, Alzey to 1.91 mi SW of Baskett
Cause
Heavy Rain
Property damage
$3.0 million
Reported by
Trained Spotter
Coordinates
37.870, -87.820

Flood, Hickman

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Hickman County, Beelerton to 4.46 mi SSW of Beulah
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.600, -88.870

Flood, Hopkins

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Hopkins County, Anton to 1.68 mi ESE of Vandetta
Cause
Heavy Rain
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
37.350, -87.380

Flood, Livingston

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Livingston County, Bayou to 1 mi SE of Carrsville
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.230, -88.480

Flood, Lyon

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Lyon County, Carmack to 0.69 mi NW of Kuttawa
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.020, -88.120

Flood, Marshall

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Marshall County, Altona to 2.86 mi W of Little Cypress
Cause
Heavy Rain
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
37.050, -88.380

Flood, McCracken

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
McCracken County, Woodville to 1.88 mi WSW of Melber
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.100, -88.880

Flood, McLean

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
McLean County, Beech Grove to 1.75 mi NW of Nuckols
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.620, -87.400

Flood, Muhlenberg

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Muhlenberg County, Bancroft to 0.27 mi WNW of New Cypress
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.170, -87.250

Flood, Todd

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Todd County, Allegre to 2.35 mi SSE of Sharon Grove
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.930, -87.220

Flood, Trigg

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Trigg County, Buffalo to 3.66 mi WNW of Energy
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
36.930, -87.670

Flood, Union

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Union County, 1.54 mi W of Hazel Bend to 2.26 mi E of Yuba
Cause
Heavy Rain
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
37.518, -88.028

Flood, Webster

When
May 1, 12:00 AM CST to May 10, 6:00 AM CST
Where
Webster County, Bellville to 1.22 mi E of Webster Co Arpt
Cause
Heavy Rain
Property damage
$1.5 million
Reported by
Trained Spotter
Coordinates
37.380, -87.800

Flash Flood, Webster

When
May 2, 5:00 AM CST to 7:15 AM CST
Where
Webster County, 1.29 mi E of Diamond to 0.69 mi SSE of Webster Co Arpt
Cause
Heavy Rain
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
37.423, -87.797

Highway 109 was closed five miles northwest of Providence. Highway 109 was reduced to one lane at the bridge south of town.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2011Every state in 2011This day in weather historyWarnings in Kentucky, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 307838, 307839, 307840, 307841, 307842, 307843, 307844, 307845, 307846, 307847, 307848, 307849, 307850, 307851, 307852, 307853, 307854, 307855, 307856, 307857, 307858, 307859, 308241.